# SDR IPXA2M74619

- Difficulty date: July 11, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 70,459 hours, 13,288 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB129233
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E COMPT RIB (FORMER) CRACKED NEAR XORS832.     REMOVED FABRICATED & INSTALLED REPLACEMENT FORMER IAW DWG ARB1292, SRM  51-33-01 & 51-35-01.
